# SDR SIMA202510063002

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764JD
- Make and model: Emb ERJ 170-100 STD
- Aircraft serial: 17000302
- Aircraft time: 27,106 hours, 23,657 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS GATE AGENT ATTEMPTED TO OPEN THE CABIN DOOR, A NUT FELL ONTO THE INTERIOR FLOOR, AND THE GATE AGENT SAID IT WAS DIFFICULT TO OPEN THE DOOR. NUT IS SITTING ON CENTER CONSOLE INTERNET PANEL. COMPLETED GVI OF DOOR HARDWARE AND ON FLOOR BY DOOR. NO MISSING HARDWARE NOTED. COMPLETED AN OPS CHK. NO DEFECT NOTED IAW AMM 52-11-00
